MAUDE Adverse Event Report: CONCORD MANUFACTURING 2008K@HOME MACHINE,SHORT CAB,OLC/DP,HP; HEMODIALYSIS SYSTEM FOR HOME USE

CONCORD MANUFACTURING 2008K@HOME MACHINE,SHORT CAB,OLC/DP,HP; HEMODIALYSIS SYSTEM FOR HOME USE
Catalog Number 190395
Medical Device Problem Code Obstruction of Flow (2423)
Health Effect - Clinical Code Hemorrhage/Blood Loss/Bleeding (1888)
Date of Event 10/10/2023
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The plant investigation is in process.A supplemental mdr will be submitted upon completion of this activity.
 
Event or Problem Description
A home hemodialysis (hd) patient reported they forgot to unclamp the heparin line during their treatment on a fresenius 2008k@home machine, and the machine failed to alarm.The incident resulted in blood loss due to blood within the system coagulating after four hours of treatment.The patient¿s estimated blood loss (ebl) was approximately 180 ml.Upon follow-up with the field service technician (fst) familiar with the event, it was indicated that use error was possibly involved.When the technician tested the heparin pump, it was confirmed that the machine alarmed appropriately.Although the patient forgot to unclamp the heparin line, the technician stated that the machine should have produced a heparin pump alarm.It was confirmed that the patient was using the heparin pump for the treatment.The technician stated there was no bolus delivery set up, but the heparin pump settings were reportedly set properly.Multiple attempts were made to obtain additional information, and thus far no further details have been provided.
 
Additional Manufacturer Narrative
Correction: g2 plant investigation: no parts were returned to the manufacturer for physical evaluation.A records review was performed on the reported serial number.An investigation of the device manufacturing records was conducted by the manufacturer.There were no non-conformances, or any associated rework identified during the manufacturing process which could be related to the reported event.In addition, the device history record (dhr) review confirmed the results of the in-progress and final quality control (qc) testing met all requirements.The complaint investigation did not find objective evidence indicating a product problem, and thus the complaint was not confirmed.A definitive conclusion regarding the complaint incident cannot be reached without a physical examination of the complaint device.
 
Event or Problem Description

Brand Name
2008K@HOME MACHINE,SHORT CAB,OLC/DP,HP
Common Device Name
HEMODIALYSIS SYSTEM FOR HOME USE
Manufacturer (Section D)
CONCORD MANUFACTURING
director, quality systems
4040 nelson avenue
concord CA 94520
Manufacturer (Section G)
CONCORD MANUFACTURING
director, quality systems
4040 nelson avenue
concord CA 94520
Manufacturer Contact
jessica trujillo
920 winter st
waltham, MA 02451
6174175172
MDR Report Key18000010
Report Number0002937457-2023-01609
Device Sequence Number17970608
Product Code ONW
UDI-Device Identifier00840861100958
UDI-Public00840861100958
Combination Product (Y/N)N
Initial Reporter CountryCA
PMA/510(K) Number
K070049
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 11/22/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Catalogue Number190395
Was Device Available for Evaluation? No
Device AgeMO
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/11/2023
Supplement Date Received by Manufacturer11/09/2023
Initial Report FDA Received Date10/24/2023
Supplement Report FDA Received Date11/22/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured09/14/2007
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexMale